# SDR DALA2020022021254

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 83,134 hours, 63,858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FROM KCHS BETWEEN 11000-12000 FT, RT FIRE ENGWARNING CAME ON. DISCONNECTED AUTO THROTTLES AND REDUCED PWR TO IDLE. ALL ENG INDICATIONS WERE NORMAL AT ALL TIMES. WARNING WENT OUT DURING REDUCTION IN PWER. FLT WITH RT ENGINE AT IDLE. FOUND DAMAGED TO UPPER COWL AND CENTER UPPER ANTI-ICE DUCT, REPACED NOWE COWL ANTI-ICE DUCT P/N 13277-503. LEAK CKS GOOD. C/W GVI OF ENG AND EXTERIOR COMPONENTS, OLL OK. REPLACED UPPER COWL REF LOG 6860836. RAN ENG, ALL OK. A/C OK FOR SERVICE. ACCORDING TO THE MCC NOTOFICATION, AN EMERGENCY WAS DECLARED. (LP6860834)
